# SDR ASAA2023082444779

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,557 hours, 8,292 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ENROUTE AT FL 350.SYS WAS RESET IAW AS NORMAL CHECKLIST PROCEDURE WITH NO FURTHER INCIDENCE. GROUNDED - YES. RIGHT SIDE WINDOW HEAT CONTOL UNIT SYSTM-TEST WORK NORMAL. REF AMM 30-41-11/501.
